# SDR IPXA2025021186763

- Difficulty date: February 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 24,825 hours, 14,756 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Component: Slide
- Component part number: D31023101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE OF OF GREEN BAND.  REMOVED AND REPLACED ESCAPE SLIDE IAW A300 AMM 25-61-21-0401.
